Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 41, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Mar 26, 2011, 7:26 AM CDT for 4 counties in Arkansas. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2011, 7:26 AM CDT (12:26 UTC)
- Expired
- Mar 26, 2011, 8:00 AM CDT
- In force
- 34 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Crittenden County, AR, Cross County, AR, Lee County, AR, St. Francis County, AR
The radar
The Memphis radar (KNQA), 64 km from the middle of the area, began a volume at 12:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 26, 7:40 AM CDT | TSTM WND DMG | Forrest City, AR | TREES WERE DOWN AND A FEW SHEDS WERE DAMAGED THROUGHOUT THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 0.4 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 396 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 412 m²/s²
- 0-3 km storm-relative helicity
- 410 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
278
WUUS54 KMEG 261226
SVRMEG
ARC035-037-077-123-261300-
/O.NEW.KMEG.SV.W.0041.110326T1226Z-110326T1300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
726 AM CDT SAT MAR 26 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN CROSS COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN LEE COUNTY IN EASTERN ARKANSAS...
ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
* UNTIL 800 AM CDT
* AT 727 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WIDENER...
OR NEAR MADISON...AND MOVING EAST AT 50 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORREST
CITY...HUGHES...MADISON...MARION...WEST MEMPHIS AND VILLAGE CREEK
STATE PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR HORSESHOE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3514 9084 3528 9018 3513 9016 3504 9030
3492 9030 3489 9035 3487 9088
TIME...MOT...LOC 1227Z 264DEG 45KT 3501 9068
$$2 follow-up statements
564
WWUS54 KMEG 261240
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
740 AM CDT SAT MAR 26 2011
ARC037-077-261251-
/O.CAN.KMEG.SV.W.0041.000000T0000Z-110326T1300Z/
CROSS AR-LEE AR-
740 AM CDT SAT MAR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEE AND
SOUTHEASTERN CROSS COUNTIES IS CANCELLED...
AT 741 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3515 9053 3515 9050 3516 9050 3528 9018
3513 9016 3504 9030 3492 9030 3491 9033
3491 9074
TIME...MOT...LOC 1241Z 264DEG 45KT 3501 9046
$$
ARC035-123-261300-
/O.CON.KMEG.SV.W.0041.000000T0000Z-110326T1300Z/
ST. FRANCIS AR-CRITTENDEN AR-
740 AM CDT SAT MAR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR SOUTHERN CRITTENDEN AND EASTERN ST. FRANCIS COUNTIES...
AT 741 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GREASY CORNER...OR NEAR HUGHES...MOVING EAST AT 50 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HUGHES...
MARION...WEST MEMPHIS...CRITTENDEN...SHEARERVILLE...VINCENT...
JULIUS...CUNNINGHAM CORNER...EBONY...GAVIN...JAMES MILL...HARVARD...
BLANTON AND LEHI.
THIS WARNING ALSO INCLUDES AREAS NEAR HORSESHOE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3515 9053 3515 9050 3516 9050 3528 9018
3513 9016 3504 9030 3492 9030 3491 9033
3491 9074
TIME...MOT...LOC 1241Z 264DEG 45KT 3501 9046
$$516
WWUS54 KMEG 261251
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
751 AM CDT SAT MAR 26 2011
ARC035-123-261301-
/O.EXP.KMEG.SV.W.0041.000000T0000Z-110326T1300Z/
ST. FRANCIS AR-CRITTENDEN AR-
751 AM CDT SAT MAR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CRITTENDEN AND
EASTERN ST. FRANCIS COUNTIES WILL EXPIRE AT 800 AM CDT...
AT 751 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3515 9053 3515 9050 3516 9050 3528 9018
3513 9016 3504 9030 3492 9030 3491 9033
3491 9074
TIME...MOT...LOC 1251Z 264DEG 45KT 3500 9031
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 6:39 AM CDT, 47 minutes earlier.
Area forecast discussion, Mar 26, 6:39 AM CDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 639 AM CDT SAT MAR 26 2011 .UPDATE... UPDATED FOR 12Z AVIATION DISCUSSION && .PREV DISCUSSION... /ISSUED 321 AM CDT SAT MAR 26 2011/ DISCUSSION... CURRENTLY...ELEVATED THUNDERSTORMS CONTINUE TO FORM ACROSS THE MID SOUTH TO THE NORTH OF A WARM FRONT THAT IS LOCATED FROM THE ARKLATEX EAST INTO NORTH CENTRAL MISSISSIPPI. A 30 KT 850 MB JET IS IMPINGING UPON THE FRONT HELPING TO CREATE THE LIFT AND TRANSPORT THE MOISTURE NECESSARY FOR THUNDERSTORM DEVELOPMENT. MEANWHILE STEEP MID LEVEL RATES ARE HELPING A FEW STORMS BECOME SEVERE WITH LARGE HAIL AS THE MAIN THREAT. TEMPERATURES THIS MORNING RANGE FROM AROUND 40 NEAR THE KENTUCKY/MISSOURI BORDER TO AROUND 60 ACROSS SOUTHERNMOST PARTS OF THE FORECAST AREA NEAR THE FRONT. WINDS ARE GENERALLY NORTHEAST AT 10-15 MPH. TODAY AND TONIGHT...THE WARM FRONT WILL REMAIN ACROSS NORTH CENTRAL MISSISSIPPI THIS MORNING. THUNDERSTORMS WILL CONTINUE NORTH OF THE FRONT EARLY THIS MORNING THOUGH ACTIVITY MAY TAPER OFF SOME LATER THIS MORNING AS THE LOW LEVEL JET VEERS AND WEAKENS. THIS EARLY MORNING ACTIVITY WILL CONTINUE TO HAVE A ISOLATED LARGE HAIL THREAT. AS THE DAY PROGRESSES LOW PRESSURE CURRENTLY OVER THE RED RIVER VALLEY WILL TRACK EAST TO THE ARKLATEX BY NOON AND THEN INTO SOUTHEAST AR LATE THIS AFTERNOON BEFORE TRACKING ACROSS NORTH CENTRAL MS THIS EVENING. THERE WILL BE A LARGE TEMPERATURE GRADIENT ACROSS THE FORECAST AREA THIS AFTERNOON WITH MID 40S IN RANDOLPH COUNTY AR TO LOWER TO MID 70S ACROSS THE SOUTHERN TIER OF COUNTIES. BY AFTERNOON THE AIRMASS ALONG AND SOUTH OF THE FRONT WILL DESTABILIZE WITH SBCAPES APPROACHING 2000 J/KG ACROSS THE SOUTHERNMOST PART OF THE FORECAST AREA INVOF THE FRONT. MEANWHILE AS THE LOW APPROACHES AND LOW LEVEL WINDS VEER 0-1KM HELICITY VALUES WILL CLIMB ABOVE 300 M2/S2 INVOF THE FRONT. MEANWHILE 0-6KM BULK SHEAR IS IMPRESSIVE AT OVER 50 KTS AND MID LEVEL WINDS WILL TOP 60 KTS OVER THE FRONTAL ZONE. AS THE LOW APPROACHES EXPECT THUNDERSTORMS COVERAGE TO INCREASE ACROSS THE AREA WITH SEVERE STORMS POSSIBLE INVOF THE WARM FRONT. THE BIG QUESTION IS HOW FAR NORTH THE FRONT WILL GET WHICH WILL DEPEND ON THE AMOUNT OF RAIN/THUNDERSTORMS THIS MORNING AND THE EVENTUAL TRACK OF THE SURFACE LOW. BEST GUESS RIGHT NOW IS THAT THE FRONT WILL MAKE IT INTO THE VERY SOUTHERN PART OF THE FORECAST AREA WHICH IS WHERE THE SURFACE LOW WILL TRACK LATE THIS AFTERNOON INTO THIS EVENING. THERE IS A SLIGHT RISK FOR SEVERE STORMS SOUTH OF MEMPHIS TO SAVANNAH TN LINE. HAIL WILL BE A THREAT IN THE ENTIRE RISK AREA LATER THIS AFTERNOON AND THIS EVENING WHILE DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE SOUTH OF A HELENA-WEST HELENA ARKANSAS TO BOONEVILLE MS LINE. THE SURFACE LOW WILL TRACK EAST INTO ALABAMA AROUND MIDNIGHT AND PRECIP CHANCES WILL TAPER OFF FROM WEST TO EAST. MEANWHILE MUCH COOLER AIR WILL FILTER IN WITH TEMPS DROPPING INTO THE 30S AND 40S BY MORNING. SUNDAY...HIGH PRESSURE OVER THE GREAT LAKES WILL OOZE INTO THE AREA. EXPECT COOLER THAN NORMAL TEMPERATURES THANKS TO COOL NORTHEAST WINDS. THERE SHOULD BE PLENTY OF LOW CLOUDS AROUND SO KEPT CLOUDS IN ALL DAY. SUNDAY NIGHT...LOW CONFIDENCE IN THIS PERIOD. THE GFS IS STILL DRY. HOWEVER THE NAM AND ESPECIALLY THE ECMWF DEVELOP PRECIP ACROSS THE AREA THANKS TO A DECENT MID LEVEL SHORTWAVE THAT GFS SEEMS TO MISS. GIVEN THIS INFO DECIDED TO REINTRODUCE POPS FOR THE PERIOD. MONDAY AND MONDAY NIGHT...COOL HIGH PRESSURE REMAINS OVER THE AREA AND SOME SUNSHINE IS POSSIBLE ON MONDAY WITH SLIGHTLY COOLER THAN NORMAL TEMPERATURES. CLOUDS WILL INCREASE ONCE AGAIN MONDAY NIGHT AS THE NEXT SYSTEM APPROACHES. TUESDAY AND TUESDAY NIGHT...A POTENT MID LEVEL TROF WILL MOVE ACROSS THE MID MISSISSIPPI VALLEY WHILE A COLD FRONT PUSHES ACROSS THE MID SOUTH. WILL HAVE TO CONTINUE TO WATCH THE SEVERE THREAT WITH THIS SYSTEM WHICH WILL DEPEND OF THE TRACK OF THE SURFACE LOW. MODELS ARE NOT IN THE BEST AGREEMENT WITH THE TRACK OF THE LOW SO WILL CONTINUE TO LEAVE OUT OF THE HWO FOR NOW. WEDNESDAY AND WEDNESDAY NIGHT...COOL HIGH PRESSURE BUILDS BACK IN WITH COOLER THAN NORMAL TEMPERATURES AND SOME SUNSHINE. THURSDAY AND THURSDAY NIGHT...THE EXCELLENT AGREEMENT FOUND IN THE MODELS 24 HOURS AGO IS HISTORY. THE GFS STILL HAS A SOLUTION THAT IS SOMEWHAT SIMILAR TO PREVIOUS RUNS WITH A DEEP TROF MOVING INTO THE LOWER MISSISSIPPI VALLEY AND LOW PRESSURE DEVELOPING ALONG THE GULF COAST AND RAIN POSSIBLE FOR THE MID SOUTH. THE ECMWF HAS THE TROF AXIS FURTHER EAST WITH HIGH PRESSURE FOR THE MID SOUTH. WILL KEEP THE ONGOING CHANCE OF RAIN IN THE FORECAST BUT CONFIDENCE IS PRETTY LOW. FRIDAY...SHOULD BE DRY AND COOL BUT CONFIDENCE IS LOW. SJM && .AVIATION... 12Z TAFS SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO DOT THE REGION THIS MORNING WITH CONDITIONS VARYING FROM LIFR TO VFR. THIS STORM ACTIVITY WILL CONTINUE THROUGHOUT THE DAY WITH THE WORST THUNDERSTORM CONDITIONS EXPECTED AT KTUP AND KMEM LATER THIS AFTERNOON AND EVENING. KJBR WILL SEE THE LOWEST CIGS FOR THE LONGEST DURATION THIS PERIOD WITH LIFR AND IFR CONDITIONS. EXPECTING KMEM...KMKL...AND KTUP TO SEE A MIX OF IFR AND MVFR CONDITIONS...WITH HEAVIER STORMS BRIEFLY PRODUCING LIFR VIS. THERE IS A SOME CONFIDENCE THAT KTUP MAY BECOME VFR FOR A FEW HOURS LATE THIS AFTERNOON. LATER IN THE PERIOD CIGS WILL BE PREDOMINATELY BE IFR WITH LIGHT RAIN PERSISTING THROUGH THE END OF THE PERIOD. WINDS WILL REMAIN NORTHEAST TO EAST...VEERING MORE SOUTH AT KTUP AS A WARM FRONT PUSHES THROUGH THE SITE LATER THIS AFTERNOON. WINDS WILL EVENTUALLY BACK TOWARDS THE NORTHWEST AND NORTH AND BECOME GUSTY AS THE STORM SYSTEM PUSHES INTO ALABAMA LATE IN THE PERIOD. JAB && .PRELIMINARY POINT TEMPS/POPS... MEM 56 40 53 39 / 90 70 10 20 MKL 54 37 52 34 / 90 80 10 20 JBR 49 36 48 36 / 90 60 10 20 TUP 69 47 59 42 / 80 90 10 20 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Mar 26, 3:36 AM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 336 AM CDT SAT MAR 26 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-271045- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 336 AM CDT SAT MAR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE STORMS SOUTH OF A FORREST CITY ARKANSAS TO MEMPHIS TO SAVANNAH TENNESSEE LINE. LOW PRESSURE WILL TRACK ALONG A WARM FRONT STALLED ACROSS NORTH MISSISSIPPI THIS AFTERNOON AND EVENING AND SEVERE STORMS COULD DEVELOP IN THE RISK AREA. LARGE HAIL IS POSSIBLE OVER THE ENTIRE RISK AREA. DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE SOUTH OF A HELENA-WEST HELENA TO BOONEVILE MISSISSIPPI LINE. THOUGH ISOLATED LARGE HAIL IS POSSIBLE EARLY THIS MORNING THE BEST CHANCE FOR SEVERE STORMS ACROSS THE RISK AREA IS FROM 3 PM CDT TO 10 PM CDT. LOCALIZED FLASH FLOODING FROM THUNDERSTORMS IS ALSO POSSIBLE TODAY INTO THIS EVENING. RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER WITH MAJOR FLOODING AT OSCEOLA ARKANSAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER WITH MAJOR FLOODING AT OSCEOLA ARKANSAS. OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND THIS EVENING. SJM
In the hours before
Local storm report, Mar 26, 6:10 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
610 AM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 AM HAIL 3 S FINGER 35.31N 88.62W
03/26/2011 M0.50 INCH MCNAIRY TN TRAINED SPOTTER
PEA TO DIME SIZE
&&
JABSpecial weather statement, Mar 26, 6:14 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 614 AM CDT SAT MAR 26 2011 MSZ009-014>017-261200- PRENTISS MS-UNION MS-LEE MS-ITAWAMBA MS-PONTOTOC MS- 614 AM CDT SAT MAR 26 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 700 AM CDT FOR... NORTHWESTERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI... NORTHERN LEE COUNTY IN NORTHEAST MISSISSIPPI... NORTHEASTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI... SOUTHERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI... EASTERN UNION COUNTY IN NORTHEAST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER NEW HARMONY AT 614 AM CDT...MOVING EAST AT 45 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN ITAWAMBA...LEE...PONTOTOC...PRENTISS AND UNION COUNTIES... INCLUDING LOCATIONS NEAR BALDWYN AND NEW ALBANY...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3464 8840 3437 8833 3430 8904 3453 8908 TIME...MOT...LOC 1114Z 262DEG 41KT 3442 8886
Special weather statement, Mar 26, 6:42 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
642 AM CDT SAT MAR 26 2011
MSZ006-009-017-261215-
TISHOMINGO MS-PRENTISS MS-ITAWAMBA MS-
642 AM CDT SAT MAR 26 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 715 AM CDT FOR...
NORTHERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHEASTERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 6 MILES NORTHWEST OF SANDY SPRINGS AT 642 AM
CDT...MOVING EAST AT 45 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN ITAWAMBA...PRENTISS AND TISHOMINGO COUNTIES...INCLUDING
LOCATIONS NEAR TISHOMINGO STATE PARK...SHOULD MONITOR THIS STORM
CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BAY SPRINGS
LAKE.
&&
LAT...LON 3465 8812 3454 8813 3439 8816 3436 8851
3447 8854 3452 8853 3452 8855 3461 8857
3468 8812 3466 8812
TIME...MOT...LOC 1142Z 263DEG 41KT 3449 8843Special weather statement, Mar 26, 6:51 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
651 AM CDT SAT MAR 26 2011
ARZ035-048-261215-
CROSS AR-ST. FRANCIS AR-
651 AM CDT SAT MAR 26 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 715 AM CDT FOR...
SOUTHERN CROSS COUNTY IN EASTERN ARKANSAS...
NORTHERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 7 MILES WEST OF COLT AT 651 AM CDT...MOVING
EAST AT 45 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CROSS AND ST. FRANCIS COUNTIES...INCLUDING LOCATIONS NEAR
FORREST CITY...PARKIN...VILLAGE CREEK STATE PARK AND WYNNE...SHOULD
MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3500 9115 3501 9114 3501 9105 3524 9104
3536 9053 3509 9050 3491 9115 3492 9116
TIME...MOT...LOC 1151Z 254DEG 41KT 3514 9091Special weather statement, Mar 26, 7:11 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
711 AM CDT SAT MAR 26 2011
ARZ035-036-048-049-261300-
CROSS AR-LEE AR-ST. FRANCIS AR-CRITTENDEN AR-
711 AM CDT SAT MAR 26 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 800 AM CDT FOR...
SOUTHWESTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN CROSS COUNTY IN EASTERN ARKANSAS...
NORTHERN LEE COUNTY IN EASTERN ARKANSAS...
ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED
OVER PALESTINE AT 711 AM CDT...MOVING EAST AT 40 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CRITTENDEN...CROSS...LEE AND ST. FRANCIS COUNTIES...
INCLUDING LOCATIONS NEAR EARLE...FORREST CITY...HUGHES...MADISON...
PALESTINE...PARKIN AND VILLAGE CREEK STATE PARK...SHOULD MONITOR THIS
STORM CLOSELY.
&&
LAT...LON 3500 9115 3501 9105 3509 9105 3533 9050
3520 9040 3488 9040 3489 9045 3487 9048
3480 9110 3487 9110 3488 9112 3491 9112
3492 9116
TIME...MOT...LOC 1211Z 265DEG 36KT 3499 9088Special weather statement, Mar 26, 7:12 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
712 AM CDT SAT MAR 26 2011
MSZ006-009-017-261245-
TISHOMINGO MS-PRENTISS MS-ITAWAMBA MS-
712 AM CDT SAT MAR 26 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 745 AM CDT FOR...
NORTHERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHEASTERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
SOUTH CENTRAL TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED
OVER FAIRVIEW AT 713 AM CDT...MOVING EAST AT 65 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN ITAWAMBA...PRENTISS AND TISHOMINGO COUNTIES...INCLUDING
LOCATIONS NEAR FULTON...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3424 8817 3424 8818 3420 8846 3445 8849
3458 8814
TIME...MOT...LOC 1213Z 270DEG 55KT 3438 8824The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 2:46 AM CDT | Special Weather Statement | MEG | Cross | 44 min |
| Mar 26, 3:29 AM CDT | Special Weather Statement | MEG | Crittenden | 46 min |
| Mar 26, 3:31 AM CDT | Special Weather Statement | MEG | Phillips | 29 min |
| Mar 26, 3:44 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi | 46 min |
| Mar 26, 3:46 AM CDT | Severe Thunderstorm Warning | MEG | Phillips | 44 min |
| Mar 26, 6:51 AM CDT | Special Weather Statement | MEG | Cross, St. Francis | 24 min |
| Mar 26, 7:11 AM CDT | Special Weather Statement | MEG | St. Francis | 49 min |
| Mar 26, 7:51 AM CDT | Special Weather Statement | MEG | Crittenden | 39 min |
| Mar 26, 11:52 AM CDT | Special Weather Statement | MEG | Clay | 38 min |
| Mar 26, 12:41 PM CDT | Special Weather Statement | MEG | Greene | 49 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.